I'm using it currently, I've had very VERY minimal side effects and it helps my pain a lot!
Don't be scared, be cautious! If you feel that it isn't working with you then you can always discuss it with your doctor to take you off the medicine! It's always good to be cautious but if you're scared, you could miss out on a very wonderful medicine that could dramatically change your pain!
I have heard a lot of good things on this Forum about Lyrica. As with any medication our systems can react differently than others. For the most part I think when taken as directed this is an effective drug with few side effects.
Sorry I can not offer you information from my personal experience. I'm hoping that you will let us know how effective it is for you.
I've had mixed results: pain relief is good at 600mg/day for me, but significant sedation and weight gain are recurring issues - even at half the dose I cop these two side effects. Can also cause some memory ("it is on the tip of my tongue") trouble. In order to try and deal with side effects while still gaining some benefit I've recently been cycling on and then off of lyrica.
If you have pain which is neuropathic - and a lot of chronic pain sufferers are in this camp - then a trial of lyrica is worth it, so long as you and your doctor pay heed to any warning signs. If you can cope on it then it beats using strong opiates with all of the restrictive practices and general hassle of S8 medications.
WOW Thank you everyone for all this great information, it means a lot to me. This is so helpful now I will get my rx filled today and try this out i am hoping it works and will let you guys know how i react to it.
I just started LYRICA myself. I am taking 100mg in the moring, and 200mg (2pills) before bedtime. At first I didnt think it was helping. The PM doc said it will take some tome to build up in my system before I start seeing the results. I have started seeing results in second week. In fact, LYRICA has been nothing short than a miracle for me to reduce the nerve pain in my back and legs. The best result is I can stand long periods of time without sitting down because of pain. I would give it a try, but stay away from GABAPENTIN. My PM doc said this drug is useless, and you have to take very high doses to get any effect. LYRICA can be costly, but my PM doc gave me a benefit card and you call it in, enter the number on the card and your co-pay os only $25.00 for an entire year. Not bad considering this drug is well over $200 for a months supply at most pharms. Good luck!!
hi, I was given Lyrica a while ago. It was great for my leg pain and the sedation effecta were alright by me. However, I experienced tongue swellling, throat swelling and closing and breathing difficulties. I was devastated!!!Finally there was something that provided my legs with with comfort and I can't take it. I now take Gabapentin which helps but not as well as Lyrica. With our chronic pain I don't think any one med. is going to help and I also don't think anything will totally take away the pain. Don't forget guys to ask for samples from your doc. and even contact the manufacturers for help with cost. Sometimes they can help. Love, Peace and Blessings...Rev
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.